# SDR USAA2010070691346

- Difficulty date: June 28, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 52,432 hours, 20,805 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N8326U2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - CORROSION ON LOWER SURFACE OF CREASE BEAM WEB & T-ANGLE BETWEEN BS 1330 TO BS 1335, S17R, RBL 65.  REPLACED CREASE BEAM CHORD BETWEEN BS 1330 TO BS 1335, S17R, RBL 65 IAW B757 DRAWING 146N8322.
